# SDR HEEA0010821

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 214031277131S
- Condition: Mis Mfg
- Location: Door Track
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER LIP OF BOTH TRACKS TOO NARROW TO ALLOW PROPER EDGE DISTANCE FOR RIVETS.
